# SDR CA960923027

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 40288000
- Condition: Cracked
- Location: Rt Mlg
- Part time: 13,523 hours
- Component: 4550425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND LANDING GEAR TRUNNION FOUND CRACKED AT THE UPPER CENTRE WEB. THIS AIRCRAFT HAS A VORTEX GENERATOR KIT INSTALLED WHICH INCREASES MTOW BY 300 LBS.
